| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Xenedrine side effects
Re: Xenedrine side effects
[ Back to Messages
Posted by JF
on December 05, 2000 at 22:56:22:
In Reply to: Xenedrine side effects posted by Andrew on December 03, 2000 at 23:04:24:
In the case of any thermogenic product you have to use caution. Ephedra is a potent substance. It does speed up your heart but that does go away in most cases when you stop using it. If you have a clean bill of health using thermogenic products in a cycled phase can be effective. Have people died using thermo products? Yes they have. Those individuals also had previous health conditions or did not follow the dosage in most cases. However, clean diet and cardio are the best fat burner out there. Slow and steady wins the race.
All times are GMT -7. The time now is 11:15 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!